Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A coefficient ring for finite non-commutative rings


Author: W. Edwin Clark
Journal: Proc. Amer. Math. Soc. 33 (1972), 25-28
MSC: Primary 16A44
DOI: https://doi.org/10.1090/S0002-9939-1972-0294411-8
MathSciNet review: 0294411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every finite p-ring R contains a unique (up to isomorphism) subring S such that $ S/pS \cong R/{\operatorname{rad}}\;R$. S is shown to be a direct sum of full matrix rings over rings of the form $ {Z_{{p^n}}}[x]/(f(x))$ where $ f(x)$ is monic and irreducible modulo p.


References [Enhancements On Off] (What's this?)

  • [1] W. E. Clark and D. A. Drake, Finite chain rings (to appear). MR 0332875 (48:11200)
  • [2] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Pure and Appl. Math., vol. 11, Interscience, New York, 1962. MR 26 #2519. MR 0144979 (26:2519)
  • [3] G. J. Janusz, Separable algebras over commutative rings, Trans. Amer. Math. Soc. 122 (1966), 461-479. MR 35 #1585. MR 0210699 (35:1585)
  • [4] W. Krull, Algebraische theorie der ringe. II, Math. Ann. 91 (1924), 1-46. MR 1512178
  • [5] -, Idealtheorie, Zweite, ergänzte Auflage, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 46, Springer-Verlag, Berlin and New York, 1968. MR 37 #5197. MR 0229623 (37:5197)
  • [6] M. Nagata, Local rings, Interscience Tracts in Pure and Appl. Math., no. 13, Interscience, New York, 1962. MR 27 #5790. MR 0155856 (27:5790)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A44

Retrieve articles in all journals with MSC: 16A44


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294411-8
Keywords: Coefficient ring, Wedderburn-Malcev Theorem, Galois ring
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society